# SDR FDEA202403190292

- Difficulty date: March 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000251
- Part serial: FH1206
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND AT LH WING CENTER FLAP RIB18 AFT AREAS OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED THE FLANGE REPAIR AND EXTERNAL DOUBLER REPAIR AT LH CENTER FLAP   RIB.18 S-2.8~REAR SPAR, THE REPAIR CLASSIFIED AS CAT.A MAJOR REPAIR PER GMM 6-2-100   I.A.W   FEDEX EA NO:T6-5750-T0378613 P1, SEQ NO:1174, TITLE:WINGS-FLIGHT SURFACES-LH CENTER   FLAP, CRACKS IN UPPER FLANGES OF RIB.11,12,18,19 AND 26-ALI 575306-01    NOTE:THE SDR NO:24-0477 IS MISSING IN SDR SYSTEM, SO CREATE THE NEW ONE FOR NRC   NO:N00669
